I have been on this drug for the last 11 mths, as I suffered with chronic diarrhoea following a gall bladder removal. It did stop the diarrhoea, but I am suffering with foul smelling gas and upset tum on a daily basis. Does anyone know of anyway to alleviate this? Thanks
Hi Nana Sheila, I assume you are taking Questran light or a Generic make? The reason I ask is that ALL soluble fibre sachet makes contain Aspartame EXCEPT 'full fat' Questran.
Now having explained that - I have been taking Questran for over a year now with no problems and only great benefits and complete relief from chronic Diarrhoea. However, when I had the light version in the beginning, I carried on being ill, with bad stomach cramps, sickness and wind etc too. I asked to change from the light to the sugar version and immediately I was free from any side effects. I always suspected Aspartame and saccharin caused me a problem now I had confirmed it. so maybe try this type of Questran. Worth a try. Good luck
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Aug 2010 • 1 answer
Posted 7 Apr 2011 • 3 answers
Mytab Gas - I have a build up of gas, I am having trouble passing gas... it feels like it won't pass
Posted 23 Mar 2013 • 3 answers
Posted 13 Jul 2013 • 1 answer
Posted 28 Nov 2017 • 0 answers